# SDR CALA9900694

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47332
- Make and model: Boeing 7373T0
- Aircraft serial: 23570
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

THE APU FIRE DETECTION LIGHT ILLUMINATED AT FL 350 WHILE EN ROUTE FROM IAH TO SEA.  EMERGENCY PROCEDURES WERE FOLLOWED AND THE FIRE BOTTLE WAS DISCHARGED.  THE AIRCRAFT WAS DIVERTED TO ABQ WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NO EVIDENCE OF FIRE.  THE APU FIRE DETECTION SYSTEM WAS TROUBLESHOT IAW MM 26-11-00 WITH NO DISCREPANCIES NOTED.  MAINTENANCE INSPECTED FIRELOOPS AND SHOOK WIRES.  THE FAILURE COULD NOT BE DUPLICATED AND SELF TEST WAS NORMAL.
